# SDR ASAA0110002

- Difficulty date: January 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS ON SMOKE BATTERY WOULD NOT TEST.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY.  LIGHTS OPERATED NORMALLY.  (M)
